Users online: 4453    [ij] [ij] [ij] 
Email id

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 4
First page : ( 541) Last page : ( 548)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00093.6

Deterministic and Stochastic Stability Analysis of a Three Species Eco-System with a Predator and Two Preys

Vidyanath T1,*, Narayana Lakshmi K2, Bathul Shahnaz3

1Dept. of Mathematics, AVNIET, Hyderabad, India

2Dept. of Mathematics, VITS, Hyderabad, India

3Dept. of Mathematics, JNTUH, Hyderabad, India

*Corresponding author E-mail: vidyanath.t@gmail.com

Online published on 12 June, 2018.


In this paper, we study a three species eco-system with a predator and two preys. Employing suitable techniques like Routh-Hurwitz criterion and Lyapunov, the local and global stability at the interior equilibrium point is analyzed. Also using Weiner process, the stochastic model corresponding to the deterministic model is constructed and it's exponential and mean square stability at the trivial solution is derived. Finally numerical simulations authenticate the existence of the system.



Prey-predation, Routh-Hurwitz criterion, Global Stability, Stochastic process.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
554,071,052 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.